A 24-year-old male asked:
Disclaimer

Drank all bowel prep (Miralax (polyethylene glycol) and Gatorade) for colonoscopy, 1 hour later nausea and vomiting. What can I do/take for it?

1 doctor answer
Dr. Angelina Postoev md facs
16 years experience in General Surgery
Nausea meds: You can have your doctor call in some nausea medicine.
Answered on Sep 25, 2016
1
1 thank

Have health concerns or questions and need access to a doctor? HealthTap has you covered.

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old member asked:
Dr. Ronald Kline
Specializes in Colon and Rectal Surgery
Maybe: Miralax (polyethylene glycol) has ingredients simialr to the peg preps like go-lytely. Howver, the commercial preps are balanced in the make-up of the ... Read More
A 73-year-old female asked:
Dr. You Sung Sang
30 years experience in Gastroenterology
Should be OK: As long as you are not having a lot of abdominal pain nor rectal bleeding, it should be ok. Everyone's intestinal transit time is different. If you ar ... Read More
A 52-year-old female asked:
Dr. Michael Kleerekoper
50 years experience in Endocrinology
No bowel movement: No this is not normal and you must see your doctor about this as soon as possible.
A 43-year-old female asked:
Dr. Mark Hoepfner
38 years experience in General Surgery
Call: your gastroenterologist or the doctor who performed the colonoscopy now. Do not wait. Call for instructions & you may need an exam to be sure ther ... Read More

Have health concerns or questions and need access to a doctor? HealthTap has you covered.

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month